Authors: Đordević, Radosav
Rašković, Miodrag 
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Completeness theorem for propositional probabilistic models whose measures have only finite ranges
Journal: Archive for Mathematical Logic
Volume: 43
First page: 557
Last page: 563
Issue Date: 1-Jan-2004
Rank: M22
ISSN: 0933-5846
DOI: 10.1007/s00153-004-0217-3
Abstract: 
A prepositional logic is defined which in addition to prepositional language contains a list of probabilistic operators of the form P ≥s (with the intended meaning "the probability is at least s"). The axioms and rules syntactically determine that ranges of probabilities in the corresponding models are always finite. The completeness theorem is proved. It is shown that completeness cannot be generalized to arbitrary theories.
Keywords: Completeness | Finite ranges of probabilities | Probabilistic logic
Publisher: Springer Link
Project: Methods of Mathematical Logic for Decision Support in Real Life Situations 

Show full item record

SCOPUSTM   
Citations

16
checked on May 17, 2024

Page view(s)

81
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.